# SDR MASA200400586

- Difficulty date: October 18, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 2,208 hours, 1,537 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE CEILING LIGHT 3RD ROW FLOODLIGHT INOP.  MAINTENANCE PLACED THE ITEM ON MEL.  10/18/04 MAINTENANCE RE-INSTALLED CONNECTOR AND OPS CHECKED GOOD.
